MAUDE Adverse Event Report: SECURE; 3000 ML EMPTY EVA SINGLE CHAMBER CONTAINER WITH 5 PORT MANIFOLD FILL SET

SECURE; 3000 ML EMPTY EVA SINGLE CHAMBER CONTAINER WITH 5 PORT MANIFOLD FILL SET
Model Number 66653
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/30/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that a floating black particle was found inside a secure eva 3000 ml bag.It was further reported that the fluid was filtered with a 0.2 micron filter and the filter integrity test passed.The floater was noted by the pharmacy during the packaging of the order.There was no patient involvement.No additional information is available.

Brand Name
SECURE
Common Device Name
3000 ML EMPTY EVA SINGLE CHAMBER CONTAINER WITH 5 PORT MANIFOLD FILL SET
MDR Report Key12280350
Report Number1937141-2021-00017
Device Sequence Number2826274
Product Code KPE
UDI-Device Identifier20812496011835
UDI-Public20812496011835
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K030888
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number66653
Device Catalogue Number66653
Device Lot Number66653-A6601
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/14/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/06/2021
Initial Report FDA Received Date08/05/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/13/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1